# SDR USAA001924

- Difficulty date: November 13, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM ANGLE .750 INCH BY 64 INCHES, LOWER KEEL BEAM RIGHT ANGLE STATION 727 TO 663.  INSTALLED REPAIR STRAPS PER TR 53-10-22.  (M)
